# SDR USAA970302

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Part time: 44,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING BX CHECK VISUAL INSPECTION, FOUND 3 INCH SKIN CRACK STATION 950 STRINGER 24L FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3, FIG 6.  (M)
